Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can I now drink whisky and beer to the fullest every alternate day as I suffered from both typhoid and malaria 4 months back ?

hi..i suffered from typhoid and malaria simultneously about 4 months back...can i drink whisky and beer to the fullest now every alternate day? wont it have any side effects on typhoid fever??
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Typhoid and malaria are infectious disease which is completely cured with proper antibiotic therapy. I presume you have been treated completely.

Post infection, it is necessary to take a proper diet, drink plenty of water, take vitamin supplements to get back into shape soon. Alcohol may have some effects on recovery, but not significant one. However in presence of previous liver disease, this can be devastating.

The bottom line is, No, alcohol currently will not have any effects on typhoid fever perse as you are treated completely. However looking at your health completely, I would recommend you to reduce alcohol intake.

Hope this answer is clear and useful.

Wish you good health.

Best Regards
Answered: Thu, 15 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor